# SDR QXEA200301143

- Difficulty date: September 17, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 4,832 hours, 3,707 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Pressure Sensor
- Part number: D98C09602
- Part serial: 467
- Condition: Leaking
- Location: Zone 200
- Part time: 506 hours, 379 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SMF- DURING PREFLIGHT FUEL WAS DRIPPING FROM CENTER OF FUSELAGE WITH BOOST PUMPS SELECTED ON, FUEL WAS LEAKING AT A MUCH FASTER RATE. REMOVED AND REPLACED NR 2 ENGINE INLET PRESSURE SENSOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
